# SDR UIEA2017092501815

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED ISOLATION BYPASS VALVES,  VALVE FAILED VISUAL INSPECTION.  REMOVED AND REPLACED THE ISOLATION BYPASS VALVE IAW AMM 36-11-04/401.
